# SDR HALA0700067

- Difficulty date: February 26, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,230 hours, 15,302 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Panel
- Part number: 233T3233212
- Part serial: D01633
- Condition: Faulty
- Location: Cockpit
- Part time: 32 hours, 7 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU DID NOT START ON VERIFICATION FLT.  TROUBLE SHOT PER FIM 49-11-00.  REPLACED APU CONTROL PANEL PER 49-41-81-404-007.  OPS CKS NORMAL.
